# SDR YENA201701120027

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 58,006 hours, 20,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 09518
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6445, JFK-SAL. EMERGENCY BATTERY WAS FOUND TO BE DISCHARGED AFT L POSITION (13WL). R & R BATTERY AND PERFORMED TEST IAW AMM 33-51-38-400-002-A. TEST PASSED.
